Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 187685, 10 pages
http://dx.doi.org/10.1155/2014/187685
Research Article

An Existence Theorem for a Nonlocal Global Pandemic Model for Insect-Borne Diseases

1Mathematics Department, University of Central Florida, Orlando, FL 32816, USA
2Department of Mathematics, Penn State Erie, The Behrend College, Erie, PA 16563, USA

Received 6 May 2014; Revised 14 July 2014; Accepted 15 July 2014; Published 24 July 2014

Academic Editor: Kanishka Perera

Copyright © 2014 John R. Cannon and Daniel J. Galiffa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John R. Cannon and Daniel J. Galiffa, “An Existence Theorem for a Nonlocal Global Pandemic Model for Insect-Borne Diseases,” International Journal of Differential Equations, vol. 2014, Article ID 187685, 10 pages, 2014. https://doi.org/10.1155/2014/187685.